Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 28, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 2, 2008, 9:03 PM CST for 4 counties in Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2008, 9:03 PM CST (03:03 UTC)
- Expired
- Mar 2, 2008, 10:00 PM CST
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 9:35 PM CST | TSTM WND DMG | Shamrock, OK | LARGE TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 6:18 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 030305
SVRTSA
OKC037-113-117-143-030400-
/O.NEW.KTSA.SV.W.0028.080303T0303Z-080303T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
903 PM CST SUN MAR 2 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1000 PM CST
* AT 859 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES SOUTHWEST OF MARAMEC TO 12 MILES WEST OF
DRUMRIGHT TO 30 MILES SOUTHWEST OF DEPEW...MOVING EAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DRUMRIGHT...
MARAMEC...OILTON...SHAMROCK...JENNINGS...HALLETT...TERLTON...
DEPEW...CLEVELAND...OSAGE...MANNFORD...BRISTOW...WESTPORT...
HOMINY...KELLYVILLE AND SLICK.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3617 9617 3565 9619 3563 9663 3615 9664
3616 9681 3618 9683 3624 9683 3625 9687
3627 9688 3649 9629
TIME...MOT...LOC 0303Z 249DEG 30KT 3616 9686 3595 9677
3559 9692
$$1 follow-up statement
000
WWUS54 KTSA 030327
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 PM CST SUN MAR 2 2008
OKC037-113-117-143-030400-
/O.CON.KTSA.SV.W.0028.000000T0000Z-080303T0400Z/
OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
927 PM CST SUN MAR 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR PAWNEE...TULSA...CREEK AND SOUTHERN OSAGE COUNTIES...
AT 925 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HALLETT TO DRUMRIGHT TO 11 MILES SOUTHWEST OF
MILFAY...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHAMROCK...
BLACKBURN...SILVER CITY...TERLTON...CLEVELAND...MILFAY...OSAGE...
DEPEW...MANNFORD...HOMINY...WESTPORT...BRISTOW...KELLYVILLE AND
SLICK.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3617 9617 3565 9619 3563 9663 3615 9664
3616 9681 3618 9683 3624 9683 3625 9687
3627 9688 3649 9629
TIME...MOT...LOC 0327Z 249DEG 30KT 3623 9656 3602 9655
3567 9670
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 8:42 PM CST, 21 minutes earlier.
Area forecast discussion, Mar 2, 8:42 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
842 PM CST SUN MAR 2 2008
.MESOSCALE UPDATE...
ELEVATED STORMS CONTINUE TO INCREASE ACROSS EASTERN OKLAHOMA
IN ADVANCE OF THE COLD FRONT AND SQUALL LINE MOVING INTO
THE AREA FROM THE WEST.
WIND PROFILES HAVE CONTINUED TO BECOME MORE FAVORABLE FOR
STORM ROTATION ACROSS ALL THE AREA AHEAD OF THE MAIN LINE
OF STORMS.
SURFACE-BASED CAPE HAD INCREASED IN THE PAST HOUR IN EASTERN
OKLAHOMA AND WEST-CENTRAL ARKANSAS WITH VALUES NOW BETWEEN
500 AND 1000 J/KG SOUTH OF AN OZARK TO TULSA LINE. INSTABILITY
SHOULD GRADUALLY EXPAND TO COVER MUCH OF THE AREA AHEAD OF
THE COLD FRONT DURING THE NEXT FEW HOURS.
THERE WILL BE AN INCREASING POTENTIAL FOR SEVERE WEATHER
WITH ANY STORMS IN THE AREA. THE CAP INDEX IS HIGH IN MUCH
OF THE AREA SUGGESTING MOST OF THE STORMS WILL STAY ELEVATED.
HOWEVER POCKETS OF WEAKER CAP ARE NOTED FROM THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS
SOUTHWEST TO THE RED RIVER. THIS WOULD OFFER THE POSSIBILITY
OF A CELL IN THESE AREAS TO BECOME MORE SUFACE BASED. IF THAT
WERE TO OCCUR THEN THERE WOULD BE AN INCREASED TORNADO THREAT.
LOW-LEVEL SHEAR HAS BECOME VERY HIGH IN MUCH OF THE AREA WITH
0 TO 1 KM VALUES AROUND 40 KNOTS. THIS IMPLIES THAT BRIEF
LOW-LEVEL ROTATION COULD OCCUR WITH ANY STORM.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.
WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Mar 2, 7:30 PM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
730 PM CST SUN MAR 2 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
730 PM CST SUN MAR 2 2008
...SEVERE WEATHER AND LOCALLY HEAVY RAINFALL LIKELY TONIGHT FOR MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...
...A SIGNIFICANT SNOWFALL EVENT REMAINS POSSIBLE MONDAY AND MONDAY
NIGHT FOR PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA....SOUTHEAST OKLAHOMA
ONSET...AFTER 9 PM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER MIDNIGHT.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS .
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
WINTER WEATHER.
ADDITIONAL ACCUMULATIONS TOMORROW AND TOMORROW NIGHT.
ICE ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA...MAINLY OSAGE AND PAWNEE COUNTIES.
ONSET...AFTER 3 AM.
SIGNIFICANT WINDS.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
A STRONG COLD FRONT WAS MOVING INTO NORTHEAST OKLAHOMA THIS
EVENING ACROSS FAR NORTHWEST OSAGE COUNTY. ALONG THE FRONT...A LINE
OF STRONG THUNDERSTORMS CONTINUED ACROSS NORTH CENTRAL OKLAHOMA...
EXTENDING SOUTHWEST INTO CENTRAL OKLAHOMA. THIS LINE WILL CONTINUE
TO PUSH EASTWARD THIS EVENING INTO THE OVERNIGHT HOURS WITH THE
POSSIBILITY OF STRONG DAMAGING WINDS AND LARGE HAIL. IN ADDITION
...ISOLATED THUNDERSTORMS WERE DEVELOPING ACROSS FAR SOUTHEAST
OKLAHOMA NEAR THE RED RIVER. A FEW OF THESE STORMS COULD BECOME
SEVERE AS THEY LIFT NORTHEAST OVERNIGHT. A SMALL TORNADO THREAT
WILL ALSO CONTINUE ACROSS SOUTHEAST OKLAHOMA WHERE INSTABILITY WILL
BE MAXIMIZED...COUPLED WITH LOW LIFTING CONDENSATION LEVELS.
THE LARGE LINEAR AREA OF THUNDERSTORMS WILL ALSO RESULT IN HEAVY
RAINFALL TONIGHT INTO EARLY MONDAY. 1 TO 3 INCHES OF RAIN...WITH
LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE...WHICH COULD RESULT IN
SOME FLOODING AND RUNOFF PROBLEMS. A FLASH FLOOD
WATCH...OKCFFATSA...REMAINS
IN EFFECT FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ADDITIONALLY TONIGHT...WIND GUSTS OVER 40 MPH WILL BE LIKELY BEHIND
THE COLD FRONT ACROSS NORTHEAST OKLAHOMA...THEREFORE A WIND ADVISORY
FOR ALL OF NORTHEAST OKLAHOMA IS IN EFFECT.
MUCH COLDER AIR WILL MOVE INTO THE AREA LATE TONIGHT BEHIND THE COLD
FRONT...WHICH COULD RESULT IN SOME AREAS OF FREEZING RAIN AND SLEET
MAINLY TO THE NORTHWEST OF INTERSTATE 44.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS ONGOING AND WILL LIKELY LAST THROUGH MUCH OF
THE NIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER...HIGH WIND AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE COLD FRONT AND ASSOCIATED THUNDERSTORMS SHOULD BE EXITING
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS MONDAY MORNING. THERE
REMAINS A SMALL SEVERE WEATHER THREAT WITH THIS ACTIVITY THROUGH
ABOUT MID-MORNING MONDAY.
AS COLDER AIR SPREADS ACROSS THE REGION...A PERIOD OF SNOW...SLEET
AND FREEZING RAIN WILL BE POSSIBLE MONDAY MORNING INTO THE EARLY
AFTERNOON ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
MEANWHILE...A STRONG UPPER LEVEL LOW WILL TRACK FROM NORTHERN TEXAS
INTO WESTERN ARKANSAS BY MONDAY EVENING. ACCUMULATING SNOW WILL BE
POSSIBLE JUST TO THE NORTHWEST OF THE TRACK OF THE UPPER SYSTEM. AT
THIS TIME...A SWATH OF 4 TO 8 INCHES OF SNOW APPEARS POSSIBLE
GENERALLY NORTH OF A MCALESTER TO FORT SMITH LINE AND SOUTH OF
INTERSTATE 44. PLEASE SEE THE LATEST WINTER STORM
WATCH...OKCWSWTSA...FOR FURTHER DETAILS.
EVEN A SMALL VARIATION IN THE TRACK OF THE UPPER SYSTEM COULD ALTER
THE POSITION OF THE BAND OF HEAVY SNOW. LATER FORECASTS WILL BE ABLE
TO FINE TUNE THE BEST AREAS FOR ACCUMULATING SNOWS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS AND AGENCIES ARE ENCOURAGED TO ENACT
WINTER WEATHER PREPAREDNESS ACTIONS IMMEDIATELY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 2, 7:00 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CST SUN MAR 2 2008
OKZ054-059-030145-
OSAGE OK-PAWNEE OK-
700 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE AND PAWNEE
AT 700 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF WEBB CITY TO 14 MILES WEST
OF APPERSON TO 27 MILES WEST OF RALSTON...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
SHIDLER...WYNONA...FAIRFAX...PERSHING...NELAGONEY...BURBANK...
OKESA...APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
HULAH...GRAINOLA AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3701 9603 3687 9605 3647 9626 3644 9703
3653 9703 3658 9691 3657 9703 3668 9703
3672 9700 3670 9695 3677 9689 3680 9676
3700 9674
TIME...MOT...LOC 0100Z 256DEG 43KT 3696 9689 3670 9693
3649 9714Special weather statement, Mar 2, 7:36 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST SUN MAR 2 2008
OKZ049-053-030230-
CHOCTAW OK-PUSHMATAHA OK-
736 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 736 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BOSWELL...ANTLERS...
MOYERS...KOSOMA...DARWIN...KELLOND...EUBANKS AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3391 9593 3415 9597 3418 9595 3418 9580
3451 9580 3453 9578 3453 9569 3456 9568
3457 9565 3447 9541
TIME...MOT...LOC 0136Z 213DEG 35KT 3410 9599Special weather statement, Mar 2, 7:46 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CST SUN MAR 2 2008
OKZ054-059-030230-
OSAGE OK-PAWNEE OK-
746 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE AND PAWNEE
AT 746 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF FORAKER TO 7 MILES WEST OF
PAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...
FAIRFAX...PERSHING...NELAGONEY...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...PAWNEE...
BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3699 9600 3630 9644 3632 9700 3699 9667
TIME...MOT...LOC 0146Z 259DEG 27KT 3696 9647 3636 9691Special weather statement, Mar 2, 8:19 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CST SUN MAR 2 2008
OKZ049-073-075-030315-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
819 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND LATIMER
AT 819 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES WEST OF DUNBAR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...YANUSH...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...MCALESTER...PITTSBURG...
BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...BACHE...
ALDERSON...KREBS...CLAYTON...STANLEY...DUNBAR AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3451 9575 3453 9573 3454 9568 3458 9569
3458 9586 3460 9589 3504 9581 3506 9491
3438 9553
TIME...MOT...LOC 0219Z 214DEG 42KT 3452 9573The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:48 PM CST | Wind Advisory | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 11 hr |
| Mar 2, 7:00 PM CST | Special Weather Statement | TSA | Osage | 45 min |
| Mar 2, 7:36 PM CST | Special Weather Statement | TSA | Choctaw | 54 min |
| Mar 2, 7:46 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Mar 2, 8:15 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Mar 2, 8:19 PM CST | Special Weather Statement | TSA | Latimer, Pittsburg | 56 min |
| Mar 2, 8:58 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 2, 9:13 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 49 min |
| Mar 2, 9:35 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Mar 2, 9:38 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 39 min |
| Mar 2, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 46 min |
| Mar 2, 9:52 PM CST | Special Weather Statement | TSA | Delaware | 23 min |
| Mar 2, 9:53 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 67 min |
| Mar 2, 10:20 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 55 min |
| Mar 2, 10:37 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 53 min |
| Mar 2, 11:08 PM CST | Special Weather Statement | TSA | Cherokee, Delaware | 52 min |
| Mar 2, 11:28 PM CST | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 62 min |
| Mar 2, 11:57 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 48 min |
| Mar 3, 12:13 AM CST | Special Weather Statement | TSA | Adair, Delaware | 62 min |
| Mar 3, 12:51 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg, Sequoyah | 54 min |
| Mar 3, 1:44 AM CST | Flash Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| Mar 3, 1:48 AM CST | Special Weather Statement | TSA | Latimer, LeFlore | 57 min |
| Mar 3, 2:58 AM CST | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 3, 4:05 AM CST | Winter Storm Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 28 hr |
| Mar 3, 4:05 AM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more | 26 hr |
| Mar 3, 4:32 AM CST | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Mar 3, 7:43 AM CST | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 3, 8:18 AM CST | River Flood Warning | TSA | Pushmataha | 31 hr |
| Mar 3, 8:54 AM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 4 hr |
| Mar 3, 5:54 PM CST | River Flood Warning | TSA | Sequoyah | 7 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.